Shop by brand
Select products by alphabet
Coltalin DM

Coltalin DM

Cold & Cough Formula. Pain Reliever-Fever Reducer, Antihistamine, Cough Suppressant, and Nasal Decongestant. Relieves symptoms due to common cold and flu including sore throat, headache, muscle ache, fever, runny nose, sneezing, itchy nose and throat, cough, nasal congestion, sinus congestion and tension.

Ingredients: Acetaminophen 325 mg, Chlorpheniramine Maleate 2 mg, Dextromethorphan Hydrobromide 15 mg, Pseudoephedrine Hydrocholoride 30 mg. Inactively: Colloidal Sillicon Dioxide, Corn Starch, D&C Yellow No. 10 Lake, Magnesium Stearate, Povidone 30, and Sodium Starch Glycolate.

Directions for Use: Adults and Children 12 years of age and older: Take 2 tablets every 6 hours, not to exceed 8 tablets in 24 hours. Children 6-12: Take 1 tablet every 6 hours, not to exceed 4 tablets in 24 hours,

Contents: 24 tablets.

$9.50

Reviews (0)

Write a review

Your Name:

Your Review:

Note: HTML is not translated.

Rating:   Do not recommend             Do recommend

Please enter the following security code.



Tags: coltalin, cold, flu
£ $